MathSciNet Relay Station
MathSciNet bibliographic data
MR720454 (86d:54072) 54H25
Khan, M. S.; Imdad, M. A common fixed point theorem for a class of mappings. Indian J. Pure Appl. Math. 14 (1983), no. 10, 1220–1227.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement